Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 49, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 20, 2015, 1:50 AM CDT for Laclede County, Missouri. It took effect at Jun 20, 2015, 4:35 AM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 1:50 AM CDT (06:50 UTC)
- In effect from
- Jun 20, 2015, 4:35 AM CDT
- Expired
- Jun 21, 2015, 9:28 AM CDT
- In force
- 29 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Laclede County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 29.48 ft at Jun 20, 2015, 11:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
316
WGUS43 KSGF 200651
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 AM CDT SAT JUN 20 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Gasconade River at Hazelgreen affecting Laclede County.
.Recent heavy rainfall will cause flooding on the Gasconade River at
and around Hazelgreen Missouri in Laclede County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-201850-
/O.NEW.KSGF.FL.W.0049.150620T1200Z-150621T1428Z/
/HZLM7.1.ER.150620T1200Z.150620T1200Z.150620T1428Z.NO/
150 AM CDT SAT JUN 20 2015
* From this morning...until further notice.
...For the Gasconade River at Hazelgreen...
* At 1:15 AM Saturday The stage was 20.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Hazelgreen 21 20.5 Sat 01 AM 10.4 6.4 4.9
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$5 follow-up statements
270
WGUS43 KSGF 200937
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT SAT JUN 20 2015
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
The Gasconade River at Hazelgreen affecting Laclede County
.Recent heavy rainfall in the Gasconade River basin will continue to
cause significant rises and flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-202137-
/O.EXT.KSGF.FL.W.0049.150620T0935Z-150622T0714Z/
/HZLM7.2.ER.150620T0629Z.150620T1800Z.150621T0714Z.NO/
437 AM CDT SAT JUN 20 2015
...For the Gasconade River at Hazelgreen...
* At 4:15 AM Saturday The stage was 25.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.5 feet by this
afternoon. The river will fall below flood stage around midnight.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site.
Flood waters impacts the old State Highway 66 bridge.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Hazelgreen 21 25.4 Sat 04 AM 18.3 9.7 6.1
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$835
WGUS83 KSGF 201231
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 AM CDT SAT JUN 20 2015
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River at Hazelgreen affecting Laclede County
.Heavy rainfall over the past few days has caused the river to reach moderate
flood levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-210331-
/O.EXT.KSGF.FL.W.0049.000000T0000Z-150622T1010Z/
/HZLM7.2.ER.150620T0629Z.150620T1800Z.150621T1010Z.NO/
731 AM CDT SAT JUN 20 2015
...For the Gasconade River at Hazelgreen...
* At 7:15 AM Saturday The stage was 28.3 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.0 feet by this
afternoon. The river will fall below flood stage early tomorrow.
* Impact...At 30.0 feet...Major flooding begins at the gage site.
Flood waters begins to affect the west bound lanes of Interstate 44
at mile marker 143.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Hazelgreen 21 28.3 Sat 07 AM 20.0 10.5 6.1
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$153
WGUS83 KSGF 202000
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT SAT JUN 20 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County...
Gasconade River at Hazelgreen affecting Laclede County...
Gasconade River at Jerome affecting Phelps County...
James River at Galena affecting Stone County...
.Heavy rainfall earlier this week caused river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-211100-
/O.EXT.KSGF.FL.W.0049.000000T0000Z-150622T1027Z/
/HZLM7.2.ER.150620T0629Z.150620T1630Z.150621T1027Z.NO/
300 PM CDT SAT JUN 20 2015
...For the Gasconade River at Hazelgreen...
* At 2:15 PM Saturday The stage was 29.1 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will fall to below flood stage by
early tomorrow.
* Impact...At 29 feet...Flood waters affect the old Highway 66 Bridge
and low lying areas near the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Hazelgreen 21 29.1 Sat 02 PM 20.1 10.3 6.2
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-211100-
/O.EXT.KSGF.FL.W.0042.150620T2126Z-150624T0954Z/
/JRMM7.1.ER.150620T2126Z.150622T1800Z.150623T0954Z.UU/
300 PM CDT SAT JUN 20 2015
...For the Gasconade River at Jerome...
* At 1:45 PM Saturday The stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this afternoon and
continue to rise to near 23.2 feet by Monday early afternoon. The
river will fall below flood stage by Tuesday morning.
* Impact...At 23.0 feet...Back water from the Little Piney Creek
begins to affect river stages on the Gasconade river at Jerome. Low
lying areas near the river flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Jerome 15 14.8 Sat 02 PM 15.4 22.8 13.6
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
MOC169-210913-
/O.EXT.KSGF.FL.W.0039.000000T0000Z-150621T0913Z/
/BIGM7.1.ER.150620T0016Z.150620T1415Z.150621T0313Z.NO/
300 PM CDT SAT JUN 20 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 2:15 PM Saturday The stage was 10.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested and will fall to below flood stage by
tonight.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 10.1 Sat 02 PM 6.4 4.6 3.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC209-211059-
/O.CON.KSGF.FL.W.0048.000000T0000Z-150622T0713Z/
/GLNM7.2.ER.150619T1649Z.150620T1416Z.150621T0713Z.NO/
300 PM CDT SAT JUN 20 2015
...For the The James River at Galena...
* At 2:31 PM Saturday The stage was 23.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
James River Basin
Galena 15 23.5 Sat 03 PM 11.5 7.7 6.7
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$119
WGUS83 KSGF 210121
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 PM CDT SAT JUN 20 2015
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
.Heavy rainfall earlier this week caused river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-211621-
/O.EXT.KSGF.FL.W.0049.000000T0000Z-150622T1017Z/
/HZLM7.2.ER.150620T0629Z.150620T1630Z.150621T1017Z.NO/
821 PM CDT SAT JUN 20 2015
...For the Gasconade River at Hazelgreen...
* At 7:15 PM Saturday The stage was 27.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site.
Flood waters impacts the old State Highway 66 bridge.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Hazelgreen 21 27.2 Sat 07 PM 10.2 6.2 4.8
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-211621-
/O.EXT.KSGF.FL.W.0042.000000T0000Z-150624T0941Z/
/JRMM7.1.ER.150620T1945Z.150622T1800Z.150623T0941Z.UU/
821 PM CDT SAT JUN 20 2015
...For the Gasconade River at Jerome...
* At 7:45 PM Saturday The stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.1 feet by
Monday early afternoon. The river will fall below flood stage
Tuesday morning.
* Impact...At 23.0 feet...Back water from the Little Piney Creek
begins to affect river stages on the Gasconade river at Jerome.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Gasconade River Basin
Jerome 15 15.8 Sat 08 PM 22.8 13.5 6.1
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
MOC169-210720-
/O.EXT.KSGF.FL.W.0039.000000T0000Z-150621T0720Z/
/BIGM7.1.ER.150620T0016Z.150620T1415Z.150621T0120Z.NO/
821 PM CDT SAT JUN 20 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 PM Saturday The stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 8.0 feet...The Pontoon Training Area at Ft. Wood Floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Big Piney River
Fort Leonard Wo 8 8.1 Sat 08 PM 4.3 3.7 3.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$812
WGUS83 KSGF 210958
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 AM CDT SUN JUN 21 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Gasconade River at Hazelgreen affecting Laclede County
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-211028-
/O.CAN.KSGF.FL.W.0049.000000T0000Z-150622T1017Z/
/HZLM7.2.ER.150620T0629Z.150620T1630Z.150621T0908Z.NO/
458 AM CDT SUN JUN 21 2015
The Flood Warning has been cancelled for The Gasconade River at
Hazelgreen.* At 4:15 AM Sunday The stage was 20.9 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to 10.2 feet by tomorrow
morning.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and
mainly affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Hazelgreen 21 20.9 Sun 04 AM 10.2 6.2 4.8
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 19, 11:17 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 19, 11:17 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1117 PM CDT Fri Jun 19 2015 ...06Z Aviation Update... .SHORT TERM...(Late this Afternoon through Tonight) Issued at 250 PM CDT FRI JUN 19 2015 The remnants of Tropical Storm Bill are starting to spread off to the east of the area this afternoon. Showers will continue to wrap around the back side of the circulation and spread south across portions of the eastern Ozarks...generally east of Highway 65 this afternoon. The rain will end from west to east late this afternoon into this afternoon as Bill moves off to the east. The rainfall associated with these showers will generally be light with a few brief pockets of more moderate rainfall occurring across south central Missouri. The low level clouds will start to slowly clear from west to east tonight, winds will also become light. The moist grounds from the recent heavy rains may allow for some patchy ground fog to occur in spots tonight...especially across locations that become clear. .LONG TERM...(Saturday through Friday) Issued at 250 PM CDT FRI JUN 19 2015 A warmer air mass will start to spread into the area this weekend as temperatures warm into the upper 80s to the lower 90s. Humid and muggy conditions will occur as heat index values warm into the 96 to 104 range both afternoons this weekend. An upper level disturbance will track across Nebraska, Iowa and Northern Missouri Sunday. Thunderstorms may be possible across portions of central Missouri associated with this disturbance, though the better chances will occur north of the area. An upper level ridge will build over the region next week as highs around 90 occur through mid week as heat index values continue to climb to around the 100 degree mark. An upper level shortwave trough may then flatten the ridge late next week and will bring chances for thunderstorms to the area. && .AVIATION...(For the 06Z TAFS through 06Z Saturday Night) Issued at 1112 PM CDT FRI JUN 19 2015 Generally quiet conditions are expected at the terminals for the next 24 hours. The combination of light and variable winds, along with abundant low level moisture, may result in patchy fog late tonight. Overall coverage and impact is in question, however, as fog will likely be patchy and shallow in nature. Any fog that forms tonight should dissipate shortly after sunrise, with southwest winds becoming gusty through the day on Saturday. Winds will begin to decrease as the sun starts to set Saturday evening. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Boxell
Hazardous weather outlook, Jun 19, 9:34 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 934 PM CDT FRI JUN 19 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 934 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED FOG RISK. DISCUSSION... WIDESPREAD FLOODING OF CREEKS...STREAMS...AND RIVERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. WHILE RAINFALL HAS ENDED...ADDITIONAL RISES ARE LIKELY ON MANY RIVERS TONIGHT AS FLOOD WATERS TRAVEL DOWNSTREAM. THIS WILL ESPECIALLY BE THE CASE ALONG THE GASCONADE RIVER...AS WELL AS THE JAMES RIVER DOWNSTREAM FROM SPRINGFIELD. THIS FLOODING HAS ALREADY RESULTED IN THE CLOSURE OF NUMEROUS ROADWAYS...ESPECIALLY AROUND BRIDGES AND LOW WATER CROSSINGS. SOME ADDITIONAL ROAD CLOSURES WILL BE POSSIBLE TONIGHT WHERE ADDITIONAL RISES OCCUR. FLOODING IS ESPECIALLY DANGEROUS AT NIGHT AS FLOODING IS LESS RECOGNIZABLE. REMEMBER...TURN AROUND...DON'T DROWN. A LIMITED PATCHY FOG THREAT WILL EXIST OVER THE MISSOURI OZARKS LATE TONIGHT THROUGH SATURDAY MORNING. VISIBILITIES MAY DROP TO AROUND 1 MILE IN FAVORED LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RESIDUAL FLOODING WILL CONTINUE ACROSS SOUTHERN MISSOURI FOR THE NEXT SEVERAL DAYS. HEAT INDICES WILL REACH THE MID TO UPPER 90S SATURDAY INTO NEXT WEEK. THUNDERSTORM CHANCES INCREASE LATE NEXT WEEK AS A FRONTAL SYSTEM APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FRYE
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.